Viagra(Sildenafil) is a vasodilator (that is, a drug that dilates blood vessels), and consequently it lowers the systolic blood pressure (the "top" number in blood pressure measurements) by an average of 8 mmHg. In the majority of patients with heart disease, including most of those being treated with antihypertensive drugs, this is not a problem. Studies have shown that the incidence of side effects (including side effects related to low blood pressure, such as dizziness and fainting) are no higher in users of sildenafil who are also taking antihypertensive drugs
That is because Viagra was a mixture of compounds put together in a drug company to give help to angina sufferers, but the very noticeable side effect was seen. However, they re-branded it for the purpose we see today.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.